An adaptive Euler-Maruyama scheme for stochastic differential equations with discontinuous drift and its convergence analysis


Neuenkirch, Andreas ; Szölgyenyi, Michaela ; Szpruch, Lukasz


DOI: https://doi.org/10.1137/18M1170017
URL: https://epubs.siam.org/doi/pdf/10.1137/18M1170017
Additional URL: https://arxiv.org/abs/1802.04521v3
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: SIAM Journal on Numerical Analysis
Volume: 57
Issue number: 1
Page range: 378-403
Place of publication: Philadelphia, PA
Publishing house: SIAM
ISSN: 0036-1429 , 1095-7170
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Neuenkirch, Andreas ; Szölgyenyi, Michaela ; Szpruch, Lukasz (2019) An adaptive Euler-Maruyama scheme for stochastic differential equations with discontinuous drift and its convergence analysis. SIAM Journal on Numerical Analysis Philadelphia, PA 57 1 378-403 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item